×

Transience de certaines chaines semi-markoviennes. (English) Zbl 0487.60058


MSC:

60J05 Discrete-time Markov processes on general state spaces
60B15 Probability measures on groups or semigroups, Fourier transforms, factorization
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] L. Elie , Étude du renouvellement sur le groupe affine de la droite réelle . Thèse . · Zbl 0384.60010
[2] H. Hennion , Marches aléatoires sur les espaces homogènes des groupes nilpotents à génération finie . Zeit f. Wahr , t. 34 , 1976 , p. 245 - 267 . MR 400402 | Zbl 0346.60008 · Zbl 0346.60008
[3] H. Hennion et B. Roynette , Un théorème de dichotomie pour les marches aléatoires sur un espace homogène . Astérisque , t. 74 , 1980 . Zbl 0434.60011 · Zbl 0434.60011
[4] Y. Guivarc’h , Mouvement brownien sur les revêtements abéliens d’une variété compacte . C. R. A. S. Zbl 0489.58036 · Zbl 0489.58036
[5] J. Jacod , Théorème de renouvellement et classification pour les chaînes semi-markoviennes . Ann. Inst. H. Poincaré , t. VII , n^\circ 2 , 1971 , p. 83 - 129 . Numdam | MR 305496 | Zbl 0217.50502 · Zbl 0217.50502
[6] D. Revuz , Markov Chains , North-Holland . MR 415773 | Zbl 0332.60045 · Zbl 0332.60045
[7] B. Roynette , Marches aléatoires sur le groupe des déplacements de Rd . Zeit. f. Wahr. , t. 31 , 1974 , p. 25 - 33 . MR 362502 | Zbl 0282.60042 · Zbl 0282.60042
[8] B. Roynette et M. Sueur , Marches aléatoires sur un groupe nilpotent . Zeit. f. Wahr , t. 30 , 1974 , p. 129 - 138 . MR 431389 | Zbl 0287.60073 · Zbl 0287.60073
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.